MAUDE Adverse Event Report: Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer Swartz¿ SL Transseptal Series, SL1¿ 8.; Introducer, Catheter

Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer Swartz¿ SL Transseptal Series, SL1¿ 8.; Introducer, Catheter
Model Number 406849
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, st elevation was noted during a guidewire exchange in the fast-cath sheath.Following difficult femoral venous access and transseptal puncture, the physician opted to switch to a stiffer guidewire to help advancement of the agilis sheath through the kinked femoral vein.The fast-cath sheath was in the left atrium, and the guidewire was located in the left superior pulmonary vein.While withdrawing the guidewire, the patient developed st elevation on the ecg.It was noted that the guidewire was not withdrawn with the dilator, which is alleged to have caused air bubbles that presumably got into the coronaries.The patient became hemodynamically unstable, pulse was lost, asystole on ecg and decrease in blood pressure.Akrinor was administered for hemodynamic support.Cpr was performed for a few seconds.Heartbeat was obtained with only a rate of approximately 30 beats per minute.Emergent ventricular pacing was started and performed by an inquiry catheter which was placed in the rv.The st elevation was noted to gradually resolve over the next few minutes.The patient's hemodynamic condition slowly stabilized and ventricular pacing was able to be discontinued.The procedure was cancelled and the patient was transferred out of the operating room in stable condition.

Brand Name
Fast-Cath¿ Transseptal Guiding Introducer Swartz¿ SL Transseptal Series, SL1¿ 8.
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50181583
Report Number3005334138-2026-00399
Device Sequence Number9886565
Product Code DYB
UDI-Device Identifier05414734203388
UDI-Public(01)05414734203388(10)11222526(17)281231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number406849
Device Catalogue Number406849
Device Lot Number11222526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown